# SDR ORJA97156

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FIRST CLASS EMERGENCY LIGHTS INOP.  REPLACED NICAD BATTERIES FOR FIRST CLASS EMERGENCY LIGHTS.  AIRCRAFT RETURNED FOR SERVICE.  (M)
